fri i start tx, i will be taking copegus and pegasys(pre mixed)i have been reading the forum from time to time to see what this was all about, i originally was to start tx last year but some personnel problems came up and i postponed it, but any way i will be around and will ask questions once in a while and of course give some one an ear or shoulder, i'm expecting the worse, but i have to do it, from what i understand this pre mixed stuff is new, so i will post what i know about it after fri...talk soon
Hi and welcome, I don't post a lot either but I read most of the threads. I took my last shot (48) last Friday and am finishing up the last week of the Copegus pills this week. The virus was undectectable after 12 weeks and has stayed that way. Now the waiting begins to see if I attain a sustained viral response. It might sound like a cliche but the time really has flown by and it seems like I was just in your shoes. I went in expecting the worst and it turned out I was one of the fortunate ones with relatively few and minor side affects. There are people on this board who seem to be very knowledgeable about our shared condition and the treatment of it so visit here often and read and ask any questions you want. Best of wishes to you and keep your eyes on the prize.
I am 2b and on shot number 14. I am in a clinical trial and may only have to take 16 shots instead of 24. So far, the only side I've had is a rash on my hands. I was hoping for the weight loss side effect but it never came, so I'm back at Weight Watchers. I have not felt ill or tired, but my husband and two boys say I've been meaner since I've been on treatment. I think I'm just as mean as I've always been :-) Good luck in you treatment - I hope it goes well for you.
Good luck! I'm in week 6/24, also with the premixed pegasys/copeg, and my sides have been pretty manageable. I was VERY freaked out prior to starting TX (mainly about how I'd feel after that first shot) and was surprised to wake up Saturday morning feeling relatively normal. I find now that I don't start to feel even remotely bad until Sunday night, and then it's just a mild sense of yuckiness.
Welcome Barry and best wishes during your tx. I'm a 2b and on shot 14/24. I do the pre-mixed pegasys (alpha-2a and 1200mg of copegus.
I guess I'm one of the lucky ones also, sx has not been too bad. I'm a little more tired at the end of the day but I work 10-11 hours most days. On Friday night I do the peg shot and I feel kinda yucky either the next day or on Sunday. Not too bad, I just take it easy. Helps with the "honey-do's" :-)
I'm in Florida so I've found it helps to stay out of the hot sun on the weekends. The tx seems to have made me sensitive to it but I just don't go out as long as I used to.
One thing I found really helps (which you'll hear over & over) LOTS OF WATER!!! It's true, it really helps.
A good vitamen regime may help also during tx. For a short while I quit eating healthy as I started craving sweets all of a sudden. I ate a lot of junk and quit taking my vitamen supplements and started feeling rundown.
Well I know it's just anecdotal but when I started taking my
Sam-E, multi-vit (for men, no iron), folic acid,
CQ-10, NAC and alpha lipoic acid (jeeze that sounds like a lot) and my energy level and mental outlook improved immediately. In all honesty I feel the Sam-E helped the most. I took it & the
multi-vit for a week before restarting the others and felt the impact almost right away. Just my experience but maybe it will help someone.
Anyway, all the best, welcome aboard and here's wishing you svr. I lurk more than I post but feel free to ask any questions you may have.
Peace - Gulfcoast
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.